# SDR ASAA2024021451240

- Difficulty date: February 14, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348001620000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS SMALL DENT FWD OF POTABLE WATER SERVICE DOOR GROUNDED - YES. ACCOMPLISHED MAJOR REPAIR IAW AIRBUS TD/81405756/032/2024#A AND ALASKA AIRLINES EA A320-53EA-02190 REV 00. PER AIRBUS RDAF 81405756/003/2024#A DATED 09/07/2024, THE PERFORMED REPAIR IS CONSIDERED ACCEPTABLE AS PERMANENT PS2 FROM THE FATIGUE AND DAMAGE TOLERANCE VIEWPOINT WITH THE FOLLOWING INSPECTION PROGRAM: FOR DENT DAMAGE - TH=59500 FC (FH NOT RELEVANT) (FROM 1ST A/C FC), II=13000 FC (FH NOT RELEVANT), MET=GVI AS PER NTM 51-90-00.   FOR DOUBLER REPAIR - TH=103900 FC (FH NOT RELEVANT) (FROM 1ST A/C FC), II=TBD, MET=TBD.
